Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 60, NWS Philadelphia/Mount Holly

September 9, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at Sep 9, 2010, 9:53 AM EDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Sep 9, 2010, 9:53 AM EDT (13:53 UTC)
Expired
Sep 9, 2010, 8:00 PM EDT
In force
10 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

726 
WHUS71 KPHI 091353
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
953 AM EDT THU SEP 9 2010

ANZ430-431-450>455-100200-
/O.NEW.KPHI.SC.Y.0060.100909T1353Z-100910T0200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
953 AM EDT THU SEP 9 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.

A GRADIENT BETWEEN LOW PRESSURE OVER SOUTHEASTERN CANADA AND HIGH
PRESSURE DROPPING INTO THE GREAT LAKES REGION WILL GENERATE WIND
GUSTS TO 25 KNOTS INTO THIS EVENING. SEAS OVER THE OCEAN WATERS
SHOULD RANGE FROM 3 TO 4 FEET, AND SEAS OVER THE DELAWARE BAY
WATERS SHOULD RANGE FROM 2 TO 4 FEET WITH THE HIGHEST SEAS NEAR
THE MOUTH OF THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
1 follow-up statement
018 
WHUS71 KPHI 100000
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 PM EDT THU SEP 9 2010

ANZ430-431-450>455-100100-
/O.CAN.KPHI.SC.Y.0060.000000T0000Z-100910T0200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
800 PM EDT THU SEP 9 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WHILE THERE MAY BE A FEW WIND GUSTS NEAR 25 KNOTS ESPECIALLY EARLY
TONIGHT...CONDITIONS SHOULD REMAIN MOSTLY BELOW SMALL CRAFT
CRITERIA TONIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Sep 9, 6:32 AM EDT, 3 hours 21 minutes earlier.

Area forecast discussion, Sep 9, 6:32 AM EDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
632 AM EDT THU SEP 9 2010

.SYNOPSIS...
AN AREA OF LOW PRESSURE WILL REMAIN NEAR NORTHERN NEW ENGLAND TODAY,
THEN GRADUALLY SHIFT EASTWARD TONIGHT AND FRIDAY. MEANWHILE, HIGH
PRESSURE OVER THE MIDWEST WILL SLOWLY SHIFT EASTWARD THROUGH FRIDAY
NIGHT, EVENTUALLY SETTLING OVER OUR AREA SATURDAY. THIS HIGH
PRESSURE SYSTEM WILL THEN MOVE OFFSHORE LATE SATURDAY. A COLD FRONT
WILL CROSS THE AREA SUNDAY FOLLOWED BY HIGH PRESSURE MONDAY INTO
TUESDAY. A WEAK COLD FRONT SLIDES THROUGH LATE TUESDAY, THEN HIGH
PRESSURE BEGINS TO BUILD TOWARD OUR AREA WEDNESDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A 06Z SURFACE ANALYSIS PLACED A COLD FRONT OFF THE COAST OF NEW
ENGLAND AND THE MID ATLANTIC THEN BACK DOWN INTO THE GULF COAST
STATES. HIGH PRESSURE WAS SITUATED FROM THE WESTERN GREAT LAKES TO
CENTRAL CANADA. AN UPPER AIR ANALYSIS PLACED A CLOSED LOW OVER
NORTHERN NEW ENGLAND WITH SEVERAL SHORT WAVES ROTATING AROUND IT. A
300 MB JET WAS LOCATED FROM THE UPPER GREAT LAKES TO THE MID
ATLANTIC REGION.

OUR WEATHER TODAY WILL BE CONTROLLED BY A STRONG CLOSED LOW ANCHORED
NEAR NORTHERN NEW ENGLAND WITH CYCLONIC FLOW OCCURRING ACROSS THE
MID ATLANTIC AND NORTHEAST. A NORTHWESTERLY FLOW OF COOLER AIR WILL
COMBINE WITH A TIGHTENED PRESSURE GRADIENT TO PRODUCE BREEZY TO
WINDY CONDITIONS. THE WINDS HAVE DIMINISHED HOWEVER AS DAYTIME
HEATING OCCURS, THE BOUNDARY LAYER MIXING WILL DEEPEN WITH TIME
ALLOWING FOR BETTER VERTICAL MIXING. IF WE MIX TO THE FULL
POTENTIAL, WE WOULD BE ABLE TO TAP SOME 25 KNOTS OF WIND. THEREFORE,
WE WILL CONTINUE TO CARRY INCREASED WINDS THROUGH THE DAY, BEFORE
SOME DROPPING OFF IS EXPECTED TOWARD SUNSET AS THE LOSS OF DAYTIME
HEATING OCCURS.

THE CYCLONIC FLOW COUPLED WITH CAA AND ADDED MOISTURE FROM THE GREAT
LAKES CONTINUES TO GENERATE A WEALTH OF STRATOCUMULUS TO OUR
NORTHWEST. AN AREA OF CHANNELIZED VORTICITY IS LIKELY ENHANCING THIS
CLOUD COVER, AND THIS VORTICITY IS FORECAST TO BE MAINTAINED THROUGH
TODAY AND EVEN SETTLE SOUTHWARD SOME. THIS WILL TEND TO KEEP CLOUDS
MORE CONCENTRATED THE FARTHER NORTH ONE GOES. THE FORECAST CHALLENGE
TODAY IS HOW MUCH IN THE WAY OF STRATOCUMULUS CAN EITHER BE PULLED
INTO OUR AREA OR FORM. THE FORECAST SOUNDINGS HAVE A HINT OF A
LITTLE INSTABILITY DEVELOPING THIS AFTERNOON AS BOUNDARY LAYER
MIXING IS MAXIMIZED. THIS SHALLOW RIBBON OF INSTABILITY IS WHERE THE
CLOUDS WOULD BE AND THIS POINTS MAINLY ACROSS OUR NORTHERN ZONES.
FARTHER SOUTH, THE CHANNELIZED VORTICITY IS FORECAST TO ARRIVE MUCH
LATER IN THE DAY AND THE AIRMASS IS ACTUALLY DRIER WITH MORE OF A
CAP. THE FLY IN THE OINTMENT WOULD BE IF CLOUDS DEVELOP SINCE THE
CONVECTIVE TEMPERATURES SHOULD BE REACHED AND THE MOISTURE BECOMES
TRAPPED UNDER THE INVERSION. WE ARE LEANING TOWARD THIS AND FOR NOW
WE INCREASED THE SKY COVER SOME BUT STILL MAINTAINED MORE COVERAGE
UP NORTH COMPARED TO DOWN SOUTH.

THE NORTHWESTERLY FLOW IS GENERATING LAKE EFFECT RAIN SHOWERS ACROSS
WESTERN AND CENTRAL NEW YORK. THE TRAJECTORY WOULD FAVOR THIS BEING
PUSHED TOWARD NORTHEASTERN PENNSYLVANIA, AND THIS COULD BE HELPED TO
SOME EXTENT BY THE CHANNELIZED VORTICITY. SINCE THIS ACTIVITY WOULD
BE MOVING FARTHER AWAY FROM ITS MAIN MOISTURE SOURCE /LAKES ONTARIO
AND ERIE/, PERHAPS A LIGHT SHOWER OR SOME SPRINKLES GET TO THE
SOUTHERN POCONOS AND FAR NORTHWESTERN NEW JERSEY. AM NOT REAL
CONFIDENT IF MEASURABLE PRECIPITATION OCCURS, THEREFORE WILL GO
WITH POPS BELOW 15 PERCENT AND ADD A CHC OF SPRINKLES FOR NOW.

AS FOR TEMPERATURES, WE GENERALLY SIDED WITH A BLEND OF THE GFS/NAM
MOS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
THE LARGE CLOSED LOW OVER NEW ENGLAND IS FORECAST TO SLIDE SOUTHWARD
TONIGHT, PUSHING THE CHANNELIZED VORTICITY THROUGH THE NORTHERN MID
ATLANTIC REGION. THE GFS ACTUALLY HAS A MORE FOCUSED SHORT WAVE
ROTATING AROUND THE CLOSED LOW, WHILE SOME OF THE OTHER GUIDANCE IS
MORE CHANNELIZED. WE ARE NOT ANTICIPATING ANY PRECIPITATION WITH
THIS, HOWEVER IT MAY IMPACT THE CLOUD COVER FORECAST. THERE SHOULD
BE A FAIR AMOUNT OF STRATOCUMULUS AROUND IN THE EVENING WITH MORE UP
NORTH COMPARED TO THE DELMARVA. WITH THE LOSS OF DAYTIME HEATING,
THE STRATOCUMULUS SHOULD TEND TO FLATTEN OUT AND DISSIPATE FROM
SOUTH TO NORTH. THE NORTHERN ZONES SHOULD TEND TO HOLD ONTO MORE IN
THE WAY CLOUDS LONGER GIVEN THE CLOSER PROXIMITY OF THE CLOSED LOW
AND THE NORTHWESTERLY FLOW OFF THE EASTERN GREAT LAKES.

WHILE THE PRESSURE GRADIENT IS FORECAST TO REMAIN TIGHTENED TONIGHT
ALONG WITH SOME CAA, WE SHOULD BE ABLE TO DECOUPLE MORE QUICKLY AS
THE LOW-LEVEL FLOW IS WEAKER AND THE BOUNDARY LAYER BECOMES MORE
SHALLOW AND COOLS. FOR FRIDAY, THE THERMAL ADVECTION BECOMES MORE
NEUTRAL THEREFORE WHILE AT LEAST SOME CLOUDS WILL DEVELOP THEY
SHOULD TEND TO FLATTEN OUT QUICKLY THROUGH THE AFTERNOON AND EARLY
EVENING AS SOME ADDITIONAL DRYING IS NOTED IN THE FORECAST SOUNDINGS
MAINLY ABOVE 6,000 FEET. THE CYCLONIC FLOW ALOFT CONTINUES FRIDAY,
ALTHOUGH THE LOW-LEVEL FLOW APPEARS TO BECOME A BIT MORE
ANTICYCLONIC. THIS WILL ALLOW THE PRESSURE GRADIENT TO RELAX FRIDAY
AND FRIDAY NIGHT, ALTHOUGH THE FORECAST SOUNDINGS DO INDICATE ENOUGH
VERTICAL MIXING OCCURS YET AGAIN FRIDAY FOR POTENTIALLY BREEZY
CONDITIONS. MUCH BETTER DECOUPLING THEN TAKES PLACE FRIDAY NIGHT AS
A SURFACE HIGH BEGINS TO SETTLE IN AND THE CLOSED SLOW SHIFTS EAST.

FOR SATURDAY, HIGH PRESSURE FROM SOUTHEASTERN CANADA SETTLES OVER
THE AREA AS MIDLEVEL RIDGING ARRIVES FROM THE WEST. THE PATTERN
LOOKS FAIRLY PROGRESSIVE THEREFORE THE SURFACE HIGH WILL BEGIN
SHIFTING OFFSHORE TOWARD EVENING. LIGHTER WINDS WITH NO SIGNIFICANT
WEATHER EXPECTED, ALTHOUGH EITHER A SEA BREEZE DEVELOPS OR MERGES
WITH THE LOW-LEVEL FLOW EVENTUALLY SHIFTING FROM A SOUTHERLY
DIRECTION.

AS FOR TEMPERATURES, WE MOSTLY UTILIZED AN EVENLY WEIGHTED BLEND OF
THE GFS AND NAM MOS WITH JUST SOME MINOR ADJUSTMENTS FOR LOCAL
AFFECTS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE NEXT CHANCE FOR SHOWERS ACROSS THE CWA ARRIVES DURING THE START
OF THIS TIME FRAME. MOISTURE FROM THE REMNANTS OF TROPICAL STORM
HERMINE MAY GET CAUGHT UP WITH A COLD FRONT AND UPPER-LEVEL TROUGH
ADVANCING FROM THE NORTHERN/CENTRAL PLAINS. AS THE UPPER-LEVEL
TROUGH INITIALLY AMPLIFIES ACROSS THE PLAINS, ANY TRAPPED MOISTURE
SHOULD BE PULLED NORTHWARD. DOWNSTREAM THOUGH, RIDGING WILL BE
ENHANCED ALTHOUGH GIVEN THE AMPLIFICATION OF THE PATTERN EVERYTHING
SHOULD BE PROGRESSIVE. DESPITE THE LARGE TROUGH FORECAST TO BE
EXITING THE EAST COAST, THE STRENGTH OF THE INCOMING TROUGH SHOULD
BE ENOUGH TO PUSH THE RIDGE EASTWARD WITH TIME. THERE ARE SOME
TIMING DIFFERENCES REGARDING THE ARRIVAL OF THE POTENTIAL
SHOWERS/STORMS, AS THE NAM/WRF IS BELIEVED TO BE TO SLOW GIVEN THE
PATTERN WHILE THE GFS/ECMWF ARE PROBABLY TO FAST. THE FASTER MODEL
SOLUTIONS APPEAR TO HAVE THE STRONGEST LOW TO MID LEVEL THETA-E
ADVECTION LAGGING BEHIND THE QPF. THEREFORE, MADE SOME TIMING
ADJUSTMENTS TO THE POPS SATURDAY NIGHT THROUGH SUNDAY NIGHT. THE
POPS WILL REMAIN IN THE CHC CATEGORY FOR NOW, AND THE REGION REALLY
DOES NEED THE RAIN AND THIS LOOKS LIKE OUR BEST CHC SINCE WEEKS AGO.
IT WILL BE INTERESTING REGARDING HOW MUCH PRECIPITATION OCCURS WITH
THIS SYSTEM AS MUCH OF THE MODEL GUIDANCE HAS THE UPPER-LEVEL TROUGH
DEAMPLIFYING AS IT MOVES EASTWARD.

A WESTERLY UPPER FLOW DEVELOPS BEHIND THE SUNDAY SYSTEM AND SURFACE
HIGH PRESSURE FOLLOWS FOR MONDAY WITH DRY WEATHER EXPECTED. ANOTHER
WEAK SYSTEM MOVES SOUTHEASTWARD FROM THE GREAT LAKES BRINGING ANOTHER
CHC FOR SOME SHOWERS TUESDAY INTO WEDNESDAY, THEN HIGH PRESSURE NEAR
THE MIDWEST BEGINS TO SLIDE EASTWARD TOWARD THE MID ATLANTIC DURING
WEDNESDAY. THERE ARE NO REAL LARGE RIDGES FORECAST TO BE PERSISTENT
AS THE NORTHERN STREAM LOOKS TO DOMINATE, THUS NO EXCESSIVE HEAT IS
ANTICIPATED DURING THIS ENTIRE TIME FRAME. OVERALL, WE DID NOT MAKE
ANY SIGNIFICANT CHANGES TO CONTINUITY. HOWEVER, WE DID BLEND IN A
SMALL PERCENTAGE OF THE 00Z MOSGUIDE TO SOME FIELDS TO INTRODUCE A
LITTLE BIT OF NEW GUIDANCE INTO THE FORECAST.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

AT 1030Z, THE SKY OVER OUR EIGHT TAF SITES WAS MOSTLY CLEAR AND
THERE WERE NO VISIBILITY RESTRICTIONS. THE WIND WAS MAINLY FROM
THE WEST AND NORTHWEST AT LESS THAN 10 KNOTS.

VFR CONDITIONS ARE ANTICIPATED THROUGH THE ENTIRE TAF PERIOD EVEN
THOUGH A DECK OF BROKEN STRATOCUMULUS IS EXPECTED OVER OUR REGION
FOR MUCH OF THE AFTERNOON INTO THE EARLY EVENING. THE CLOUD BASES
SHOULD BE 5000 FEET OR GREATER.

THE MAIN WEATHER IMPACT TODAY WILL BE THE WIND. A WEST NORTHWEST
WIND AROUND 15 KNOTS WILL DEVELOP THIS MORNING AND IT SHOULD
CONTINUE INTO THE EARLY EVENING. WIND GUSTS INTO THE 20S ARE LIKELY.
AFTER SUNSET, AROUND 2300Z, WIND SPEEDS ARE FORECAST TO DIMINISH.

OUTLOOK...
HIGH PRESSURE IS EXPECTED TO BRING DRY WEATHER CONDITIONS FROM
TONIGHT INTO SATURDAY. A FRONTAL BOUNDARY FROM THE WEST IS FORECAST
TO BRING SHOWERS TO OUR REGION FROM LATE SATURDAY NIGHT INTO SUNDAY
NIGHT. DRY WEATHER SHOULD RETURN FOR MONDAY.

&&

.MARINE...
LOW PRESSURE WILL REMAIN OVER CANADA'S ATLANTIC PROVINCES AND THE
ADJACENT WATERS INTO SATURDAY AS HIGH PRESSURE BUILDS INTO OUR
REGION FROM THE WEST. WHILE THE WIND SHOULD REMAIN GUSTY INTO
FRIDAY, IT APPEARS AS THOUGH GUSTS WILL STAY AROUND 20 KNOTS ON
THE WATER SO WE SHOULD NOT NEED TO ISSUE A SMALL CRAFT ADVISORY.

A FRONTAL BOUNDARY IS FORECAST TO APPROACH FROM THE WEST AND IT IS
EXPECTED TO ARRIVE ON SUNDAY. IT DOES NOT APPEAR AS THOUGH THE
PRESSURE GRADIENT IN THE VICINITY OF THE FRONT WILL PRODUCE WIND
GUSTS IN EXCESS OF ABOUT 20 KNOTS. HIGH PRESSURE SHOULD FOLLOW FOR
MONDAY.

&&

.FIRE WEATHER...
THE RATHER DRY CONDITIONS WILL CONTINUE AS THE FINE FUELS ARE
EXCEPTIONALLY DRY. A NORTHWESTERLY WIND WILL BE GUSTY TODAY, AS
FORECAST SOUNDINGS INDICATE A DEEPENING BOUNDARY LAYER WITH GUST
POTENTIAL ABOUT 25 KNOTS. WHILE MOST AREAS WILL PROBABLY HIT THE
WIND CRITERIA TODAY, THE LIMITING FACTOR WILL BE THE RELATIVE
HUMIDITY VALUES. THE DEW POINTS WILL GENERALLY BE IN THE 40S TODAY,
HOWEVER THE AIR TEMPERATURES WILL BE MUCH COOLER COMPARED TO
YESTERDAY. THIS WILL TEND TO KEEP THE RELATIVE HUMIDITY VALUES UP.
DESPITE THIS, THERE WILL STILL BE AN ENHANCED FIRE DANGER TODAY.
SINCE ALL THE CRITERIA LOOKS NOT TO BE MET, WE WILL HOLD OFF ON ANY
RED FLAG WARNINGS AND HIGHLIGHT THIS ENHANCED DANGER FOR MOST AREAS
IN THE HAZARDOUS WEATHER OUTLOOK AND THE FIRE WEATHER FORECAST.
A SPECIAL WEATHER STATEMENT /SPS/ MAY BE ISSUED LATER TO HIGHLIGHT
THE ENHANCED RISK.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GORSE
NEAR TERM...GORSE
SHORT TERM...GORSE
LONG TERM...GORSE/O'HARA
AVIATION...IOVINO
MARINE...IOVINO
FIRE WEATHER...GORSE
Hazardous weather outlook, Sep 9, 4:05 AM EDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
405 AM EDT THU SEP 9 2010

NJZ001-007-008-PAZ054-055-060>062-100815-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
405 AM EDT THU SEP 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ067>071-
100815-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
405 AM EDT THU SEP 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

LOW RELATIVE HUMIDITY VALUES BETWEEN 30 AND 40 PERCENT, COMBINED
WITH NORTHWEST WINDS GUSTING UP TO 30 MPH AND VERY LOW FUEL
MOISTURE, WILL CREATE AN ENHANCED FIRE WEATHER THREAT THROUGH
THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-100815-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
405 AM EDT THU SEP 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-100815-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
405 AM EDT THU SEP 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.